# SDR ASAA2018101726479

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 10,849 hours, 3,577 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE FWD DOES NOT TEST PROPERLY. GROUNDED - YES. CARGO FIRE CONTROL PANEL TEST PASSES AT ALL DET SELECT SWITCH POSITIONS. PERFORMED B737-900 FIM 26-16 TASK 801 CARGO ELECTRONICS UNIT BITE PROCEDURE, NO FAULTS FOUND. CLEANED FWD CARGO COMPARTMENT A-LOOP SMOKE DETECTORS REF B737-900 AMM 26-16-01-100-801 AS A PRECAUTION. RETESTED CEU AND CONTROL PANEL TESTS REF FIM 26-16 TASK 801, NO FAULTS FOUND.
